# SDR SWAA2020041326486

- Difficulty date: February 25, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB CARGO TRACK BS 797-817 RBL 15 WL 156 / CORROSION ON ACB CARGO TRACK BS-797-817 RBL-15; WL-156 FOUND TO BE OUT OF LIMITS PER SRM-53-00-53-1A-2. CUT OUT CARGO TRACK SECTION BS-727-887; RBL-13.84 WL-156. LOCATED AND INSTALLED REPLACEMENT TRACK SECTION AND REPAIR SPLICE MADE FROM BAC1509-100688 7050-T76511 LOT #1353710-1 & TRACK SECTION654A0004-617 ALL IAW EA 1-753-36747 REV IR (ATS ER 20-02130 REV IR); SRM-55- 654A0004-617 ALL IAW EA -1753-36747 REV IR (ATS ER 20-02130 REV IR) SRM-53-00-53-2R-3 REPAIR-3
